MathSciNet Relay Station
MathSciNet bibliographic data
MR1311821 (96j:03060) 03D25
Harrington, Leo; Soare, Robert I. The $\Delta\sp 0\sb 3$-automorphism method and noninvariant classes of degrees. J. Amer. Math. Soc. 9 (1996), no. 3, 617–666.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement